# SDR P2EA99091

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 69374734
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE NR 2 ENGINE, AFT MOUNT ATTACH BOLT, WAS FOUND WITH WEAR. NR 2 ENGINE AFT MOUNT ATTACH BOLT REPLACED IAW MM 71-21-11. (M)
